For when counting sheep just isn't going to cut it, stop the tossing and turning
with Rite Aid Sleep Aid Diphenhydramine HCI 25 mg Caplets. These sleep aids for
adults come in a caplet form that dissolves quickly, letting you drift off into
a blissful sleep and wake up refreshed and ready to face whatever the day may
bring. Rite Aid's Nighttime sleep aid is non habit forming so it's a great choice
when you just need to catch some zees. This sleep supplement is a sleep aid
intended for insomnia relief, and is not for treating cold or flu symptoms. At
Rite Aid, we have a personal interest in your health and wellness. That's why
we deliver the products and services that you, our valued customer, need to
lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable,
caring associates and pharmacists to the members of our board of directors,
works together to provide you with a superior pharmacy experience. Rite Aid
Corporation is proud to be one of the nation's leading drugstore chains. We
are caring neighbors, involved in community activities in meaningful ways,
and committed to reflecting the diversity of each community we serve.
RELIEVES OCCASIONAL SLEEPLESSNESS: Rite Aid Sleep Aid Diphenhydramine HCI 25 mg
nighttime sleep aid will help relieve your occasional sleeplessness and offer
insomnia relief. Compare Rite Aid's sleep supplement to the active ingredient
in VICKS ZzzQuil.
NON-HABIT FORMING: Rite Aid's sleep aid with Diphenhydramine HCI is non-habit
forming, so you can get the sleep you need, and wake up feeling refreshed. This
sleep relief medicine helps you to get to sleep faster and give you a full night of sleep.
REDUCES TIME TO FALL ASLEEP: This sleep aid diphenhydramine helps people who
have a hard time falling asleep fall asleep faster by reducing the amount of
time it takes you to fall asleep. When nothing seems to help you sleep, let
Rite Aid help you.
ADULTS AND CHILDREN AGES 12 YEARS AND OLDER: Adults and children 12 years old
and over can take two Rite Aid nighttime sleep aid caplets at bedtime if needed,
or as directed by a doctor. Children under 12 should not take these sleeping
pills for adults.
TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your
everyday health and wellness needs. Our mission is to improve the health and
wellness of our communities and provide our customers with the best products,
services, and advice.
Take 2 Caplets 30 minutes before bedtime.
Diphenhydramine HCl 25 mg (in each caplet)
corn starch, dibasic calcium phosphate dihydrate, FD&C blue #1 aluminum lake,
magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl
alcohol, silicon dioxide, stearic acid, talc, titanium dioxide
Questions or comments?
*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure
or prevent any disease.